# SDR CA951215201

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bracket
- Part number: 369A75058
- Condition: Cracked
- Location: Rotor Pedal
- Part time: 7,424 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN)TAIL ROTOR PEDAL BRACKET BROKE AWAY FROM AIRFRAME. PILOT PERFORMING PRE-FLIGHT CONTROL CHECK.
